new TESCO.sites.UI.entities.Product({name:"Calpol Sugar Free 60Ml",xsiType:"QuantityOnlyProduct",productId:"255875034",baseProductId:"57816872",quantity:1,isPermanentlyUnavailable:true,imageURL:"https://img.tesco.ie/Groceries/pi/000/3574661150000/IDShot_90x90.jpg",maxQuantity:99,bulkBuyLimitGroupId:"",increment:1,price:3.19,abbr:"ml",unitPrice:5.32,catchWeight:"0",productChargeType:""});[{v:new TESCO.system.Validation.IsRequired("'Quantity' is a required item",["add"]),n:"qty"},{v:new TESCO.system.Validation.Number("Enter a Valid Quantity/Weight",0,false,false,["add"]),n:"qty"},{v:new TESCO.system.Validation.Range("Maximum Quantity Reached",1,9999,["add"]),n:"qty"},{v:new TESCO.system.Validation.RegularExpression("Enter a Valid Quantity/Weight",/^[^,]+$/),n:"qty"},{v:new TESCO.system.Validation.IsRequired("'Quantity' is a required item",["addall"]),n:"qty"},{v:new TESCO.system.Validation.Number("Enter a Valid Quantity/Weight",0,false,false,["addall"]),n:"qty"},{v:new TESCO.system.Validation.Range("Maximum Quantity Reached",1,9999,["addall"]),n:"qty"},{v:new TESCO.system.Validation.RegularExpression("Enter a Valid Quantity/Weight",/^[^,]+$/),n:"qty"}]

 

Tesco.ie Homepage




Search

Main Content Link

  • Calpol Sugar Free 60Ml
  • Calpol Sugar Free 60Ml

Calpol Sugar Free 60Ml

Calpol Sugar Free 60Ml

Aldi Price Match

You have reached max group limit or item limit.

€3.19 (€5.32/100ml)

Add to basket

Product Details

Infant Oral Suspension Strawberry Flavour

Paracetamol

Calpol® Sugar Free Infant Suspension is a strawberry flavoured oral suspension and is used for the relief of:
Fever (raised temperature)
Post-immunisation fever
Cold & flu symptoms
Teething
Headache
Sore throat
Earache
Other aches & pains

Gentle on tummies
Pain & fever relief for babies & infants
East dose syringe

Sugar free Pain & fever relief for babies & infants


Safety Warnings

CONTAINS PARACETAMOL: Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well. Read the package leaflet before use.

Do not exceed the stated dose. Shake the bottle thoroughly.
Wipe the plug and neck clean and rinse and dry the cap before replacing.
KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product. If symptoms persist consult your doctor.


Pack Quantity

60ml ℮


Preparation and Usage

It is most suitable for babies and children from 2 months to 6 years.

Dose: For oral use only

Age: 2-3 months
1. Post-vaccination fever
2. Other causes of Pain and Fever only if: Weighs over 4 kg
Born after 37 weeks

Dose
2.5 ml
If necessary, after 4-6 hours, give a second 2.5 ml dose

Do not give to babies less than 2 months of age
Do not give more than 2 doses unless your doctor or nurse has advised otherwise
Leave at least 4 hours between doses
If further doses are needed, talk to your doctor or pharmacist

Child's age: 3-6 months, How much: 2.5 ml, How often (in 24 hours): 4 times
Child's age: 6-24 months, How much: 5 ml, How often (in 24 hours): 4 times
Child's age: 2-4 years, How much: 7.5 ml (5 ml + 2.5 ml), How often (in 24 hours): 4 times
Child's age: 4-6 years, How much: 10 ml (5 ml + 5 ml), How often (in 24 hours): 4 times

Do not give more than 4 doses in any 24 hour period
Leave at least 4 hours between doses
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist

See the patient information leaflet for further information.

Shake the bottle thoroughly.


Storage Type

Ambient


Minimum Age Advisory

2 Months


Return To

McNeil Healthcare (Ireland) Ltd.,
Airton Road,
Tallaght,
Dublin 24,
Ireland.


Name and Address:

Product Authorisation holder:
McNeil Healthcare (Ireland) Ltd.,
Airton Road,
Tallaght,
Dublin 24,
Ireland.


Ingredients

Each 5ml of Oral Suspension contains 120mg Paracetamol, Also includes: Maltitol Liquid, E420, E214, E216, E218 and E122


Storage

Do not store above 25°C. Store in original container.




Print this page

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2022

Slot details

Shopping basket

Basket view options

Guide price (0 items):

Checkout buttons

View full basketCheckout button disabled

Product Listing

Basket totals are under the Basket Summary heading

Shopping Basket
QuantityProductPriceRemove from basket

Basket Summary

Please sign in to see what's in your basket and add items
Total missed Clubcard points
Total MultiBuy savings
Guide price (0 items)